# SDR SIMA2018080227002

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,865 hours, 27,078 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221009706
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE INDICATOR FLICKERS AND GOES COMPLETELY BLANK DURING CLIMB, DESCENT, DURING LANDING ROLL , AND DURING TAXI. REPEAT WRITE UP. REMOVED AND REPLACED ISIS IAW AMM 34-01-01/34-13-00. OPC GOOD LEAK CHECK GOOD. NO DEFECTS GOOD.
